Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorLin, Lirenen
dc.contributor.authorChen, Bocongen
dc.contributor.authorLiu, Hongweien
dc.identifier.citationLin, L., Chen, B., & Liu, H. (2015). A note on the weight distribution of some cyclic codes. Finite fields and their applications, 35, 78–85.en
dc.description.abstractLet Fq be the finite field with q elements and Cn be the cyclic group of order n, where n is a positive integer relatively prime to q . Let H,K be subgroups of Cn such that H is a proper subgroup of K. In this note, the weight distributions of the cyclic codes of length n over Fq with generating idempotents View the MathML source and View the MathML source are explicitly determined, where View the MathML source and View the MathML source. Our result naturally gives a new characterization of a theorem by Sharma and Bakshi [18] that determines the weight distribution of all irreducible cyclic codes of length pm over Fq, where p is an odd prime and q is a primitive root modulo pm. Finally, two examples are presented to illustrate our results.en
dc.format.extent6 p.en
dc.relation.ispartofseriesFinite fields and their applicationsen
dc.rights© 2015 Elsevier. This is the author created version of a work that has been peer reviewed and accepted for publication by Finite Fields and Their Applications, Elsevier. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [].en
dc.subjectDRNTU::Science::Physics::Atomic physics::Field theoriesen
dc.titleA note on the weight distribution of some cyclic codesen
dc.typeJournal Articleen
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen
dc.description.versionAccepted versionen
item.fulltextWith Fulltext-
Appears in Collections:SPMS Journal Articles
Files in This Item:
File Description SizeFormat 
A note on the weight distribution of some cyclic codes.pdf297.98 kBAdobe PDFThumbnail

Citations 50

Updated on Jun 6, 2024

Web of ScienceTM
Citations 50

Updated on Oct 26, 2023

Page view(s) 50

Updated on Jun 13, 2024

Download(s) 20

Updated on Jun 13, 2024

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.